# SDR IPXA11M70179

- Difficulty date: September 28, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762502
- Part serial: UP46951
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT INBD FLAP VANE LWR SURFACE HAS 2 EA AREAS OF DELAMINATION.  ACCOMPLISHED EA 011-5750-01-A3515 I/R AND EO MD11-5750-44768-A.
